A family of hyperchaotic systems with four-wing attractors
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2009, Vol. 58 Issue (6): 3734-3741    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
A family of hyperchaotic systems with four-wing attractors
Hu Guo-Si
烟台大学光电学院,烟台 264005;同济大学电信学院,上海 201804
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn